# SDR REXA2020040900430

- Difficulty date: March 3, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396431
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : BENT SEAL RETAINER LOWER EDGE OF AFT CARGO COMPARTMENT DOOOR (PTAS)                                                    
SEAL RETAINER LOWER EDGE OF AFT CARGO COMPARTMENT DOOOR WAS REPAIRED PER EA NO: CRJ952-10646 REV. IR
